# SDR UALA2013041502584

- Difficulty date: April 15, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 51,513 hours, 20,602 cycles
- Engine: Iae V2522A5
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR471611
- Part serial: 0000
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN COCKPIT DOOR IN DESCENT USING D-RING.  USED UNLOCK SWITCH TO OPEN DOOR.  FOUND UPPER DOOR LATCH LOOSE AT TENON.  SUSPECT INTERNAL MECHANISM SPRING BROKEN.  REMOVED AND REPLACED UPPER LATCH DOOR MECHANISM, ADJUSTED THE ROD FOR THE LATCH IAW AMM, OPS CHECKED NORMAL.
